Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What causes strange panic feeling after having a twitching in my chest?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2109 Questions
Hi, I'm a 35 yr old male. Over weight. 235 pounds and also have anxiety issues.. but I have been having a very real feeling in my chest from the right side of my left peck to th dead center of my chest. It feels as if one or more valves in my hear spasm or twitch.. and when this happens it leaves me with a very strange panic is very quick and do eat last long. I've gone to the Emergency room for this and they have done x rays and hooked me up to an keg. Never shows but then I go home lay down and sure enough it happens again. My fear is that this activity is the precursor to a heart attack. Any help would be very useful
Posted Fri, 7 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 40 hours later
Brief Answer: Advised to run some other tests... Detailed Answer: Hi, I have read your medical history carefully and understood your concerns. You are reporting to be overweight which increases the chances to get panic feeling. I'd suggest to a cardiac ECHO and a holter monitoring to rule out arrhythmia or other heart problems. Gastro-intestinal problems can be related to such panic feeling with palpitations. A further evaluation with GI specialist is needed together with abdominal ultrasound. If no organic problems are noticed, then, a further evaluation with psychologist is needed to get a better control of your stress and anxiety. Hope it answered to your query! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor